Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample to a conjecture in linear second-order differential equations


Author: Kálmán Szabó
Journal: Proc. Amer. Math. Soc. 86 (1982), 613-616
MSC: Primary 34C11
DOI: https://doi.org/10.1090/S0002-9939-1982-0674092-8
MathSciNet review: 674092
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of the present paper is to give a simple counterexample to a conjecture [3] in linear second-order differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C11

Retrieve articles in all journals with MSC: 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674092-8
Keywords: Linear second-order differential equation, function of bounded variation
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society